Inventiones mathematicae

, Volume 168, Issue 2, pp 371–431

Hida families and rational points on elliptic curves

Article

DOI: 10.1007/s00222-007-0035-4

Cite this article as:
Bertolini, M. & Darmon, H. Invent. math. (2007) 168: 371. doi:10.1007/s00222-007-0035-4

Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  1. 1.Dipartimento di Matematica “Federigo Enriques”Università degli Studi di MilanoMilanoItaly
  2. 2.Department of MathematicsMcGill UniversityMontrealCanada

Personalised recommendations